MathSciNet Relay Station
MathSciNet bibliographic data
MR2246181 (2007b:34196) 34K20 (34A37 34D20 34K45)
Zhang, Yu; Sun, Jitao Stability of impulsive infinite delay differential equations. Appl. Math. Lett. 19 (2006), no. 10, 1100–1106.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement